Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 19, Number 3

Comparing powers and symbolic powers of ideals
Cristiano Bocci and Brian Harbourne.
J. Algebraic Geom. 19 (2010), 399-417
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629595
Ekedahl-Oort strata contained in the supersingular locus and Deligne-Lusztig varieties
Shushi Harashita.
J. Algebraic Geom. 19 (2010), 419-438
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629596
Blow-analytic equivalence of two variable real analytic function germs
Satoshi Koike and Adam Parusinski.
J. Algebraic Geom. 19 (2010), 439-472
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629597
Super-potentials for currents on compact Kähler manifolds and dynamics of automorphisms
Tien-Cuong Dinh and Nessim Sibony.
J. Algebraic Geom. 19 (2010), 473-529
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629598
Foliations and rational connectedness in positive characteristic
Mingmin Shen.
J. Algebraic Geom. 19 (2010), 531-553
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629599
An Artin-Rees theorem in $K$-theory and applications to zero cycles
Amalendu Krishna.
J. Algebraic Geom. 19 (2010), 555-598
Abstract, references and article information
Full-text PDF
MathSciNet review: 2629600

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website